# SDR UALA2010082603140

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 35,946 hours, 4,402 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 174
- Condition: Closed
- Location: Nr 1 Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT PACK INOP, RTFL.  LOWER FCV WILL NOT OPEN. SWAPPED RT PACK UPPER FCV WITH LOWER FCV,  LOCKED UPPER FCV CLOSED AND CHECKED LOWER FCV WORKS NORMAL, LEAK CHECKED OK AND ALL TEST & INDICATION NORMAL. REPLACED UPPER FCV, OPS CHECKED OK.
